Admissible partitions of fuzzy finite state machines

D. S. Malik, John N. Mordeson, M. K. Sen

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper we introduce the concept of a covering of a ffsm by another, admissible partitions and relations of a ffsm, μ-orthogonality of admissible partitions, irreducibile ffsm, and the quotient of a ffsm induced by an admissible partition of the state set.

Original languageEnglish (US)
Pages (from-to)723-732
Number of pages10
JournalInternational Journal of Uncertainty, Fuzziness and Knowlege-Based Systems
Issue number6
StatePublished - Dec 1997

All Science Journal Classification (ASJC) codes

  • Software
  • Control and Systems Engineering
  • Information Systems
  • Artificial Intelligence


Dive into the research topics of 'Admissible partitions of fuzzy finite state machines'. Together they form a unique fingerprint.

Cite this